# SDR GTIA2022120536824

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 12,792 hours, 5,380 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA STATED "DIRTY SOCKS SMELL" ON DECENT INTO TAMPA-PERFORMED PACK 1 & 2 DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-803-A. NO SMELL NOTED AT THIS TIME.
